# SDR LR7A9925

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 342718R
- Condition: Broken
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR FS 858 STRUT REPLACEMENT, FOUND FS 858 UPPER GUSSET BROKEN AT UPPER STRUT ATTACH BOLT HOLE, WL 256, RBL 61.  REPLACED GUSSET IAW SMP 583 51-10, PG 4.
